Alert archive / Illinois / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 35, NWS Lincoln, IL

May 7, 20165 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2016, 6:07 PM CDT for 5 counties in Illinois. It was in force for 53 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2016, 6:07 PM CDT (23:07 UTC)
Expired
May 7, 2016, 7:00 PM CDT
In force
53 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, IL, Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 6:08 PM CDTTSTM WND DMGFlora, ILPOWERLINES AND LARGE TREE BRANCHES BLOWN DOWN...SHINGLES BLOWN OFF ROOF ON AUSTIN AVE.
May 7, 6:15 PM CDTTSTM WND DMG2 E Trimble, ILBARN DAMAGED...TREES AND POWER LINES BLOWN DOWN.
May 7, 6:23 PM CDTTSTM WND DMG1 Ne Robinson, ILTREES AND POWERLINES BLOWN DOWN
May 7, 6:23 PM CDTTSTM WND DMG1 W Oblong, ILPOWERLINES BLOWN DOWN
May 7, 6:23 PM CDTTSTM WND DMG5 W Parkersburg, ILTREES BLOWN DOWN IN WYNOOSE
May 7, 6:30 PM CDTTSTM WND DMGPalestine, ILTREES AND POWER LINES BLOWN DOWN...TREE BLOWN DOWN ACROSS ROAD
May 7, 6:31 PM CDTTSTM WND DMGCalhoun, ILTREES AND POWER POLES BLOWN DOWN
May 7, 6:32 PM CDTTSTM WND DMGParkersburg, IL6-INCH DIAMATER TREE LIMB BLOWN DOWN
May 7, 6:45 PM CDTTSTM WND GST 60Palestine, ILPEA TO HALF-INCH HAIL ALSO COVERING GROUND
May 7, 6:54 PM CDTTSTM WND DMGLawrenceville, ILTREES AND POWER LINES BLOWN DOWN.
May 7, 6:57 PM CDTTSTM WND GST 663 W St. Francisville, ILMEASURED AT MOUNT CARMEL AIRPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 3:42 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-438 J/kg
Mixed-layer LCL
2063 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WUUS53 KILX 072307
SVRILX
ILC025-033-079-101-159-080000-
/O.NEW.KILX.SV.W.0035.160507T2307Z-160508T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEASTERN ILLINOIS...
  RICHLAND COUNTY IN SOUTHEASTERN ILLINOIS...
  EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEASTERN ILLINOIS...

* UNTIL 700 PM CDT

* AT 607 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HIDALGO TO 4 MILES SOUTHWEST OF BOGOTA TO 6 MILES
  WEST OF CISNE...MOVING EAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OLNEY...ROBINSON...FLORA...LAWRENCEVILLE...NEWTON...SUMNER...OBLONG...
  PALESTINE...CLAY CITY...ST. FRANCISVILLE...NOBLE...HUTSONVILLE...FLAT
  ROCK...STE. MARIE...WILLOW HILL...PARKERSBURG...CLAREMONT...CALHOUN...
  HIDALGO AND SAILOR SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 8816 3861 8858 3891 8836 3917 8821
      3918 8783 3914 8765 3912 8763 3911 8765
      3906 8757 3899 8758 3896 8751 3886 8757
      3885 8753 3874 8750 3868 8754 3866 8760
      3859 8761 3859 8764 3857 8764 3857 8814
TIME...MOT...LOC 2307Z 290DEG 47KT 3916 8814 3889 8830 3854 8854 

HAIL...1.00IN
WIND...60MPH
 
$$

BARNES
3 follow-up statements
521 
WWUS53 KILX 072329
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT SAT MAY 7 2016

ILC025-072338-
/O.CAN.KILX.SV.W.0035.000000T0000Z-160508T0000Z/
CLAY-
629 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLAY COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3860 8823 3888 8808 3917 8802 3918 8783
      3914 8765 3912 8763 3911 8765 3906 8757
      3899 8758 3896 8751 3886 8757 3885 8753
      3874 8750 3868 8754 3866 8760 3859 8761
      3859 8764 3857 8764 3857 8814 3860 8816
TIME...MOT...LOC 2328Z 289DEG 44KT 3912 8795 3881 8803 3845 8823 

$$

ILC033-079-101-159-080000-
/O.CON.KILX.SV.W.0035.000000T0000Z-160508T0000Z/
CRAWFORD-JASPER-RICHLAND-LAWRENCE-
629 PM CDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR CRAWFORD...EASTERN JASPER...RICHLAND AND LAWRENCE COUNTIES...

AT 628 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF HAZEL DELL TO NEAR DUNDAS TO 9
MILES NORTHEAST OF FAIRFIELD...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
OLNEY...ROBINSON...LAWRENCEVILLE...SUMNER...OBLONG...PALESTINE...ST.
FRANCISVILLE...HUTSONVILLE...FLAT ROCK...STE. MARIE...WILLOW HILL...
PARKERSBURG...CLAREMONT...CALHOUN...RUSSELLVILLE...NEW HEBRON...WEST
LIBERTY...EATON...CHAUNCEY AND ANNAPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3860 8823 3888 8808 3917 8802 3918 8783
      3914 8765 3912 8763 3911 8765 3906 8757
      3899 8758 3896 8751 3886 8757 3885 8753
      3874 8750 3868 8754 3866 8760 3859 8761
      3859 8764 3857 8764 3857 8814 3860 8816
TIME...MOT...LOC 2328Z 289DEG 44KT 3912 8795 3881 8803 3845 8823 

HAIL...1.00IN
WIND...60MPH
 
$$

BARNES
397 
WWUS53 KILX 072348
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
648 PM CDT SAT MAY 7 2016

ILC079-159-072358-
/O.CAN.KILX.SV.W.0035.000000T0000Z-160508T0000Z/
JASPER-RICHLAND-
648 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER AND RICHLAND
COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3881 8778 3913 8769 3916 8778 3914 8771
      3913 8764 3912 8763 3911 8765 3905 8757
      3899 8758 3896 8751 3886 8757 3884 8753
      3874 8750 3868 8754 3866 8760 3859 8761
      3857 8765 3857 8789
TIME...MOT...LOC 2348Z 288DEG 45KT 3907 8772 3876 8780 3841 8801 

$$

ILC033-101-080000-
/O.CON.KILX.SV.W.0035.000000T0000Z-160508T0000Z/
CRAWFORD-LAWRENCE-
648 PM CDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN CRAWFORD AND LAWRENCE COUNTIES...

AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF EATON TO 4 MILES NORTHEAST OF SUMNER
TO NEAR ALBION...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROBINSON...LAWRENCEVILLE...PALESTINE...ST. FRANCISVILLE...HUTSONVILLE...
FLAT ROCK...RUSSELLVILLE...BIRDS...PETROLIA...BILLETT...TRIMBLE...HELENA...
CRAWFORD COUNTY AIRPORT...MOUNT CARMEL AIRPORT...PINKSTAFF AND
LAWRENCEVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3881 8778 3913 8769 3916 8778 3914 8771
      3913 8764 3912 8763 3911 8765 3905 8757
      3899 8758 3896 8751 3886 8757 3884 8753
      3874 8750 3868 8754 3866 8760 3859 8761
      3857 8765 3857 8789
TIME...MOT...LOC 2348Z 288DEG 45KT 3907 8772 3876 8780 3841 8801 

HAIL...1.00IN
WIND...60MPH
 
$$

BARNES
489 
WWUS53 KILX 080003
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CDT SAT MAY 7 2016

ILC033-101-080013-
/O.EXP.KILX.SV.W.0035.000000T0000Z-160508T0000Z/
CRAWFORD-LAWRENCE-
703 PM CDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CRAWFORD AND LAWRENCE
COUNTIES HAS EXPIRED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN ILLINOIS.

LAT...LON 3881 8778 3913 8769 3916 8778 3914 8771
      3913 8764 3912 8763 3911 8765 3905 8757
      3899 8758 3896 8751 3886 8757 3884 8753
      3874 8750 3868 8754 3866 8760 3859 8761
      3857 8765 3857 8789
TIME...MOT...LOC 0002Z 290DEG 47KT 3907 8772 3876 8780 3841 8801 

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:57 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, May 7, 2:57 PM CDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
257 PM CDT SAT MAY 7 2016

.SHORT TERM...(Tonight)
ISSUED AT 257 PM CDT Sat May 7 2016

19z/2pm surface analysis shows cold front sagging southward toward
the I-74 corridor.  With dewpoints pooling in the upper 50s to
around 60 along/ahead of the boundary, latest LAPS data is
indicating SBCAPE values of 1000-1500J/kg.  0-6km bulk shear remains
rather weak, but is expected to increase to between 40 and 50kt
later this afternoon/evening as an upper trough digs into the Great
Lakes.  Given the moderate instability/shear parameters, the
potential exists for a few strong to severe thunderstorms from now
through about 02z/9pm.  HRRR has consistently been showing clusters
of thunderstorms developing across northern Missouri/southern Iowa
this afternoon, then tracking southeastward across mainly the
southern third of the KILX CWA.  Latest radar mosaic confirms the
HRRR, with thunderstorms currently around Quincy moving toward the
Winchester/Jacksonville areas.  Thunderstorms should track/develop
southeastward over the next few hours, impacting locations along and
south of a Rushville...to Lincoln...to Paris line through early
evening.  Main threats from the storms will be gusty winds and hail.
Once this initial wave of convection passes into the Ohio River
Valley, a lull in the precip is expected for the remainder of the
evening.  Overnight...a weak LLJ interacting with the stalled
frontal boundary will result in scattered thunderstorm development
across the entire area.  Have therefore focused highest PoPs across
the S/SE CWA late this afternoon into the early evening, then have
gone with chance PoPs across the board after midnight.

&&

.LONG TERM...(Sunday through Saturday)
ISSUED AT 257 PM CDT Sat May 7 2016

The cold front will stall out south of our forecast area in the Ohio
River Valley by Sunday morning, with spotty showers lingering in the
post-frontal airmass across central IL. A majority of the day looks
dry, but will keep slight chance PoPs in the forecast due to
channeled vorticity in the northwest flow moving across IL. Sunday
afternoon, precip chances will begin to increase for areas west of
Springfield to Shelbyville, as the front begins to make a faster
northward push west of Illinois.

The warm front will lift northward through our forecast area
starting Sunday night, reaching between I-74 and I-88 by 00z/7pm
Monday. Likely chances of rain and storms will accompany the front,
with increasing PoPs from SW to NE Sunday night and Monday. There
may be a break in the rain Monday morning, which could allow the
atmosphere to recharge in the warm sector over central IL. A few
storms may become strong in our western counties Monday
afternoon/evening west of a line from Rushville to Springfield to
Taylorville, where CAPE values could climb to 1000 J/kg depending on
if any sunshine breaks through for any amount of time. Dewpoints
will climb into the low 60s, providing added fuel for storms.

Central IL will remain in the warm sector Monday night and Tuesday,
when categorical PoPs were expanded in the forecast to cover
increasing instability params. Tuesday afternoon, MUCAPES of 2000
J/kg appear possible, with additional strong storms across the
board. Shear values look marginal, so mainly large hail with those
storms.

Another break in the storms looks possible later Tuesday night and
Wednesday, before a cold front and a line of storms push across
Illinois Wed night.

Cooler air will arrive behind that front, along with some drier air
for Thursday through Friday morning. A cold front projected to reach
central IL Friday afternoon will increase rain and storm chances
once again through Friday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1249 PM CDT Sat May 7 2016

Main aviation forecast concern will be convective chances this
afternoon/evening. 17z surface analysis shows cold front sinking
southward into north-central Illinois...with primary zone of
showers/isolated thunder currently along the I-74 corridor. Have
carried VCTS at KPIA/KBMI/KCMI through 22/23z accordingly. Later
in the day, the front will slip further south and convection
currently along the Iowa/Missouri border will track eastward into
portions of central Illinois. HRRR suggests this activity will
primarily impact KSPI and KDEC between 21z and 00z. After that, a
lull in the precip is expected through much of the evening before
warm-advection showers develop along the stalled frontal boundary
overnight. Forecast soundings show VFR ceilings through the entire
period. Winds will initially be from the northwest at 10-15 kt
this afternoon, then will veer to the northeast this evening,
before becoming light/variable overnight.

&&

.ILX Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Shimon
AVIATION...Barnes
Hazardous weather outlook, May 7, 3:10 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
310 PM CDT SAT MAY 7 2016

ILZ027>031-036>038-041>046-053-055-057-081100-
CHAMPAIGN-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-PEORIA-PIATT-STARK-TAZEWELL-VERMILION-WOODFORD-
310 PM CDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND
WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT...HOWEVER
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FRONTAL BOUNDARY WILL WAVER ACROSS THE AREA FOR THE NEXT
SEVERAL DAYS.  AS A RESULT...PERIODS OF SHOWERS AND THUNDERSTORMS
ARE EXPECTED SUNDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WILL
BE POSSIBLE AT TIMES THROUGH THE ENTIRE PERIOD...HOWEVER IT
APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER MAY
DEVELOP ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047>052-054-056-061>063-066>068-071>073-081100-
CASS-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-
JASPER-LAWRENCE-MENARD-MORGAN-MOULTRIE-RICHLAND-SANGAMON-SCHUYLER-
SCOTT-SHELBY-
310 PM CDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. A FEW OF
THE STORMS COULD BECOME STRONG TO SEVERE DURING THE EARLY
EVENING...PRIMARILY ALONG AND SOUTH OF A RUSHVILLE...TO
DECATUR...TO PARIS LINE. THE MAIN THREATS WILL BE GUSTY WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FRONTAL BOUNDARY WILL WAVER ACROSS THE AREA FOR THE NEXT
SEVERAL DAYS.  AS A RESULT...PERIODS OF SHOWERS AND THUNDERSTORMS
ARE EXPECTED SUNDAY THROUGH WEDNESDAY. STRONG THUNDERSTORMS WILL
BE POSSIBLE AT TIMES THROUGH THE ENTIRE PERIOD...HOWEVER IT
APPEARS THE GREATEST CHANCE FOR WIDESPREAD SEVERE WEATHER MAY
DEVELOP ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM.

BARNES

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 5:41 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper34 min
May 7, 5:59 PM CDTSevere Thunderstorm WarningILXClark, Crawford46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.